# SDR DXTA2024070612273

- Difficulty date: July 5, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N456QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500698
- Aircraft time: 1,126 hours, 842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005991
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN EMER LIGHTS ARE SELECTED TO ARM, EMER LT NOT ARM CAS MESSAGE REMAINS ON AND ALL EMER LIGHTS ARE ON IN THE CABIN.  R & R THE EMER BATTERY IAW AMM 33-52-01.  PERFORMED SATISFACTORY OPS CHECKS IAW AMM 33-52-01.
